# SDR QXEA200301439

- Difficulty date: November 16, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 5,097 hours, 4,001 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303310
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2452 FIRST OFFICER'S SIDE WINDSHIELD SHATTERED JUST AS DESCENT WAS STARTED AT 41,000 FEET.  REMOVED AND REPLACED FIRST OFFICER'S RIGHT HAND SIDE WINDOW.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
